# SDR FDEA201411113627

- Difficulty date: November 11, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 51,269 hours, 22,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 11-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FWD COURIER AREA FRAMES 11 - 14, Y953 FLOOR SUPPORT CORRODED.  REPAIRED IAW SRM 53-12-15 FIG 207.
